| Model Number |
EIS6S10L |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Event or Problem Description
Allegedly, patient was revised due to infection.Srnjr number: (b)(6).Side: l.Gender: m.Non revised products: product id: efsrn5pl evolution® mp fem cs/cr non-porous size 5 primary left/ lot.No.: 1973342/ qty: 1.Product id: etpkn6sl evolution® mp tibial base keeled non-porous size 6 standard left/ lot.No.: 197723/ qty: 1.
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.